Weyl's inequality and systems of forms. / Dietmann, Rainer.

In: Quarterly Journal of Mathematics, Vol. 66, No. 1, 01.03.2015, p. 97-110.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)97-110
Number of pages14
JournalQuarterly Journal of Mathematics
Issue number1
Early online date19 Mar 2014
Publication statusPublished - 1 Mar 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 28888845